# SDR DXTA200601507

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 6,281 hours, 3,939 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 7011702929
- Part serial: 95120531
- Condition: Failed
- Part time: 2,061 hours, 1,207 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PRIMARY TRIM STOPPED WORKING. IT WORKED OK FOR THE FIRST 1.5 TO 2 MINUTES. SELECTED STBY TRIM AND IT ALSO DID NOT WORK. STBY TRIM WORKED AFTER 5 MIN OF NOT WORKING. FIRST INDICATION OF PROBLEM WAS NO FLIGHT DIRECTOR MODES COULD BE SELECTED AND AUTO PILOT WOULD NOT ENGAGE. AFTER 5 MINUTES THE STBY TRIM STARTED WORKING.  SET TRIM FOR ABOUT 4 DEGREES, CONFIGURED AC FOR 15 DEGREES FLAP LANDING. WHILE TAXIING TO RAMP PRIMARY TRIM INITIALLY WOULD NOT WORK, THEN STARTED WORKING AGAIN. ABOUT A MINUTE PRIOR TO TAKEOFF, PFD SELECTOR WAS PUSHED ONCE TO MOVE CONTROL FROM LT FLIGHT DIRECTOR TO RT FLIGHT DIRECTOR.  PFD SELECTOR WAS STUCK. REMOVED AND REPLACED FGC (GC-810). OPS CHECKED GOOD IAW MM.
